# SDR DALA2023081706701

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,182 hours, 40,129 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REFERENCE AMDS 2040-0191-1R, WHILE INSPECTION OF AREA FOR CIC APPLICATION, 1R DOOR LOWER INNER SKIN WAS FOUND CRACKED. CORRECTIVE ACTION: SUMMARY OF NRC 00136: 1R DOOR LOWER INNER SKIN WAS REPAIRED PER ERA 611157-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2919635)
